Vol. 56, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On the extremal elements of the convex cone of superadditive n-homogeneous functions

Melvyn W. Jeter

Vol. 56 (1975), No. 1, 131–141
Abstract

Let Pn be the collection of finite-valued functions defined on the nonnegative orthant, En2+, of euclidean n2-space such that for p Pn it follows that p : En2+ E1+ and in addition

(a) p is continuous,

(b) p(αx) = αnp(x)0,

(c) p(x + y) p(x) + p(y).

It follows readily that Pn is closed with respect to addition and nonnegative scalar multiplication. Therefore, Pn is a convex cone, whose vertex is the zero function, in the linear space of real functions defined on En2+. The purpose of this paper is to investigate the extremal elements of Pn.

Mathematical Subject Classification 2000
Primary: 46A40
Milestones
Received: 15 October 1973
Revised: 16 May 1974
Published: 1 January 1975
Authors
Melvyn W. Jeter